| Model Number |
PNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint that the 31g pen needles were dull and not sharp.Customer has been using the product for a few weeks.Customer stated that some of the pen needles are not sharp enough causing her to have to use another.Customer stated the package had not been open or damaged when received.Customer is using compatible product and the pen needle is properly aligned.The customer keeps her skin taut when injecting into her skin.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.